# SDR AALA201812279005

- Difficulty date: December 24, 2018
- Submitted: December 27, 2018
- Operation: Air carrier
- Aircraft: N132AN
- Make and model: Airbus A321-231
- Aircraft serial: 6473
- Aircraft time: 14,185 hours, 3,889 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cylinder
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR DAMPER CYLINDER WAS BELOW LIMITS.  SERVICED THE R1 DOOR DAMPER CYLINDER IAW AMM 52-10-00-614-001-A.  SYSTEM CHECKED GOOD.  NO LEAKS NOTED. OK FOR SERVICE.
